# SDR CALA2023091802818

- Difficulty date: September 11, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N29984
- Make and model: Boeing 787-9
- Aircraft serial: 66143
- Aircraft time: 14,233 hours, 1,477 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: None
- Location: Fuselage/Wings
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE LIGHTNING STRIKE INSPECTION REQUIREMENTS DMC-B787-A-05-51-19-00A-311A-A CREATING DIP TO RECHECK DAMAGE TOMC APPROVED TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. REF LOGPAGES 5727363 AND 5727382 CREATED FOR PHASE 2 INSPECTION. PHASE 1A AND 1B LIGHTNING STRIKE VISUAL INSPECTION CARRIED OUT AS PER DMC-B787-A-05-51-19-00A-311A-A. PHASE 1A AND 1B LIGHTNING STRIKE INSP ACCOMPLISHED. PHASE II INSPECTION MUST BE COMPLETED WITHIN 15 FLIGHT CYCLES FOR THE HORIZONTAL STABILIZER AND ELEVATOR. TOMC APPROVED : QC REVIEWED. RECORDS UPDATE OK TO CARRY THE PHASE 2 INSPECTION FOR THE HORIZONTAL STABILIZER AND ELEVATOR WITHIN 15 FLT CYCLES PER AMM 05-51-19. CARRIED DIRECTLY BY TOMC TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED : QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & T/A: 15 FC....AZ/U370830 UPDATE. TOMCQC REV PERFORMED PHASE II INSPECTION OF HORIZONTAL STABILIZER AND ELEVATOR PER AMM DMC-B787-A-05-51-19-00A-311A-A NO SIGN OF LIGHTNING STRIKE EVIDENT AT THIS TIME. PHASE 1A AND 1 B LIGHTNING STRIKE INSP ACCOMPLISHED. PHASE II INSPECTION MUST BE COMPLETED WITHIN 50 FLIGHT CYCLES FOR THE FUSELAGE, VERTICAL STABILIZER, AND RUDDER. TOMC APPROVED : QC REVIEWED. RECORDS UPDATE OK TO CARRY THE PHASE 2 INSPECTION FOR THE FUSELAGE, VERTICAL STABILIZER, AND RUDDER WITHIN 50 FLT CYCLES PER AMM 05-51-19. CARRIED DIRECTLY BY TOMC TOMC-APPROVAL FROM SC1ELBYC COMMENT TOMC APPROVED
